# SDR 20000713SH024

- Difficulty date: June 13, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N40258
- Make and model: Piper PA-23-250
- Aircraft serial: 277305068
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Condition: Failed
- Location: In Piston
- Part time: 163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON PIN PLUG FAILED AND FILLED THE ENGINE WITH ALUMINUM.  THESE ARE THE SEPARATE PUSH IN LARGE DIAMETER PLUGS.  INSTALLATION DATE:  7/98.  (X)
